Alert archive / Tennessee / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Jul 2, 2015, 9:54 PM CDT for 23 counties in Tennessee. It took effect at Jul 2, 2015, 10:00 PM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2015, 9:54 PM CDT (02:54 UTC)
- In effect from
- Jul 2, 2015, 10:00 PM CDT
- Expired
- Jul 5, 2015, 7:00 AM CDT
- In force
- 57 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 23 counties
Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
992 WGUS64 KOHX 030254 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 954 PM CDT THU JUL 2 2015 ...FLASH FLOOD POTENTIAL WILL INCREASE OVER EASTERN AND CENTRAL MIDDLE TENNESSEE THROUGH SATURDAY... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA RECEIVED OVER THREE INCHES OF RAIN WEDNESDAY AND WEDNESDAY NIGHT...AND THAT IS ON TOP OF WHAT FELL EARLIER IN THE WEEK. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH SATURDAY...WITH AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL POSSIBLE. TNZ007>011-027>034-062>066-075-077>080-031100- /O.NEW.KOHX.FF.A.0002.150703T0300Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA... CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 954 PM CDT THU JUL 2 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY... COFFEE...CUMBERLAND...DAVIDSON...DE KALB...FENTRESS...GRUNDY... JACKSON...MACON...OVERTON...PICKETT...PUTNAM...ROBERTSON... RUTHERFORD...SMITH...SUMNER...TROUSDALE...VAN BUREN...WARREN... WHITE AND WILSON. * THROUGH SATURDAY EVENING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19
7 follow-up statements
176 WGUS64 KOHX 030842 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 342 AM CDT FRI JUL 3 2015 ...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAS RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON OF 7.75 INCHES DURING THE LAST 24 HOURS. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH SATURDAY...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL POSSIBLE. TNZ007>011-027>034-062>066-075-077>080-032300- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA... CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 342 AM CDT FRI JUL 3 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. * THROUGH SATURDAY EVENING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD 01
028 WGUS64 KOHX 032005 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT FRI JUL 3 2015 ...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON OF 7.75 INCHES DURING THE LAST 24 HOURS. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH SATURDAY...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL POSSIBLE. TNZ007>011-027>034-062>066-075-077>080-041000- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA... CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 305 PM CDT FRI JUL 3 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. * THROUGH SATURDAY EVENING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
519 WGUS64 KOHX 040838 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 338 AM CDT SAT JUL 4 2015 ...FLASH FLOOD POTENTIAL CONTINUES CENTRAL AND EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE. TNZ007>011-027>034-062>066-075-077>080-042100- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA... CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 338 AM CDT SAT JUL 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. * THROUGH THIS EVENING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD 01
136 WGUS64 KOHX 041356 AAA FFAOHX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 856 AM CDT SAT JUL 4 2015 UPDATED TO EXTEND PRODUCT EXPIRATION TIME TO MATCH FLOOD WATCH EXPIRATION TIME ...FLASH FLOOD POTENTIAL CONTINUES FOR CENTRAL AND EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE. TNZ007>011-027>034-062>066-075-077>080-050000- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...MURFREESBORO...WOODBURY...SMITHVILLE...SPARTA... CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 856 AM CDT SAT JUL 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CLAY...COFFEE...CUMBERLAND... DAVIDSON...DE KALB...FENTRESS...GRUNDY...JACKSON...MACON... OVERTON...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE AND WILSON. * UNTIL 7 PM CDT THIS EVENING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING... THROUGH 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
451 WGUS64 KOHX 042017 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 317 PM CDT SAT JUL 4 2015 ...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. SOME PARTS OF THE AREA HAVE RECEIVED THREE TO FIVE INCHES OF RAIN WITH ONE REPORT FROM LIVINGSTON OF 7.75 INCHES. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING...WITH AN ADDITIONAL ONE INCH OF RAINFALL POSSIBLE OVER EASTERN MIDDLE TENNESSEE. TNZ007>009-027>030-062-075-042130- /O.CAN.KOHX.FF.A.0002.000000T0000Z-150705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-DAVIDSON-WILSON-TROUSDALE-SMITH-RUTHERFORD- BEDFORD- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE... MURFREESBORO...SHELBYVILLE 317 PM CDT SAT JUL 4 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN CANCELLED. HEAVY RAINFALL REMAINS POSSIBLE IF STRONGER STORMS DEVELOP THIS EVENING AND OVERNIGHT. ALTHOUGH WIDESPREAD FLASH FLOODING POTENTIAL HAS DECREASED...LOCALIZED FLOODING REMAINS POSSIBLE DUE TO SATURATED GROUND AND CONTINUED RAINFALL OVER THE PAST WEEK. $$ TNZ010-011-031>034-063>066-077>080-050430- /O.EXT.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 317 PM CDT SAT JUL 4 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM CDT SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * THROUGH 7 AM CDT SUNDAY MORNING. * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH 7 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
805 WGUS64 KOHX 050257 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 957 PM CDT SAT JUL 4 2015 ...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. A NUMBER OF AREAS ALONG THE CUMBERLAND PLAETAU HAVE RECEIVED OVER SIX INCHES OF RAIN OVER THE LAST SEVERAL DAYS...WITH CELINA ACCUMULATING OVER 8 INCHES BETWEEN WEDNESDAY AND FRIDAY. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH TONIGHT...WITH AN ADDITIONAL ONE INCH OR MORE OF RAINFALL POSSIBLE OVER EASTERN MIDDLE TENNESSEE. TNZ010-011-031>034-063>066-077>080-051200- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 957 PM CDT SAT JUL 4 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * UNTIL 7 AM CDT SUNDAY * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH 7 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19
462 WGUS64 KOHX 050541 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1241 AM CDT SUN JUL 5 2015 ...FLASH FLOOD POTENTIAL CONTINUES FOR EASTERN MIDDLE TENNESSEE... .HEAVY RAINS OVER THE LAST SEVERAL DAYS HAVE LED TO SATURATED GROUNDS OVER A LARGE PART OF MIDDLE TENNESSEE. A NUMBER OF AREAS ALONG THE CUMBERLAND PLATEAU HAVE RECEIVED OVER SIX INCHES OF RAIN OVER THE LAST SEVERAL DAYS...WITH CELINA ACCUMULATING OVER 8 INCHES BETWEEN WEDNESDAY AND FRIDAY. THE ATMOSPHERE OVER THE AREA WILL REMAIN CONDUCIVE FOR MORE THUNDERSTORM DEVELOPMENT THROUGH TONIGHT...WITH AN ADDITIONAL ONE INCH OR MORE OF RAINFALL POSSIBLE OVER EASTERN MIDDLE TENNESSEE. TNZ010-011-031>034-063>066-077>080-051200- /O.CON.KOHX.FF.A.0002.000000T0000Z-150705T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 1241 AM CDT SUN JUL 5 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CANNON...CLAY...COFFEE...CUMBERLAND...DE KALB... FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * UNTIL 7 AM CDT THIS MORNING * SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF WITH ANY ADDITIONAL HEAVY RAINS...ALONG WITH THE POTENTIAL FOR FLASH FLOODING...THROUGH 7 AM CDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 19/AL
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 2, 6:59 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 2, 6:59 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 659 PM CDT THU JUL 2 2015 .AVIATION UPDATE... UNSETTLED PATTERN WILL CONTINUE OVER TAF PERIOD LEADING TO VARYING FLIGHT RULES. CURRENT CONVECTION WILL PUSH EAST OVER THE NEXT 6 HOURS. HRRR HAS CONVECTION WEAKENING WITH LOSS OF DIURNAL HEAT. WILL SEE IF UPPER LEVEL SUPPORT CAN HOLD CONVECTION TOGETHER. MODEL GUIDANCE IS INCONSISTENT IN CIGS OVER THE TAF PERIOD BUT AT LEAST MVFR CIGS LOOK POSSIBLE. STORM CHANCES RETURN AROUND 18Z. WINDS WILL BE OUT OF THE SW AGAIN TOMORROW AROUND THE 5-10 KT RANGE. REAGAN && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 80 67 81 / 70 60 50 50 CLARKSVILLE 68 79 66 80 / 40 60 40 50 CROSSVILLE 66 76 66 75 / 80 70 60 60 COLUMBIA 71 80 68 79 / 80 60 60 60 LAWRENCEBURG 72 79 68 79 / 80 60 60 60 WAVERLY 69 79 68 79 / 40 70 50 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 10
Hazardous weather outlook, Jul 2, 5:00 AM CDT, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU JUL 2 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-031000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE TODAY INTO TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE SPREADING ACROSS ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. A FEW STORMS COULD BE STRONG OR SEVERE WITH DAMAGING WINDS AND NUMEROUS LIGHTNING STRIKES THE MAIN THREATS. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE LOCALLY HEAVY RAINFALL OF A FEW INCHES AND FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE ON FRIDAY...AND PARTS OF MIDDLE TENNESSEE AGAIN ON SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON FRIDAY AND SATURDAY ACROSS ACROSS MIDDLE TENNESSEE. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WINDS AND NUMEROUS LIGHTNING STRIKES THE MAIN THREATS. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE LOCALLY HEAVY RAINFALL OF A FEW INCHES AND FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... REPORTS FROM SPOTTERS MAY BE NEEDED TODAY INTO FRIDAY. SHAMBURGER
In the hours before
Local storm report, Jul 2, 8:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD CELINA 36.55N 85.50W
07/02/2015 CLAY TN EMERGENCY MNGR
SEVERAL ROADS AROUND CELINA FLOODED AND CLOSED. FLASH
FLOODING BEING REPORTED IN ARCOTT AREA AS WELL.
&&
EVENT NUMBER OHX1500620
10Local storm report, Jul 2, 8:54 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 2 E LEBANON 36.21N 86.30W
07/02/2015 WILSON TN EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR BLUEBIRD ROAD AND OLD
BLUEBIRD ROAD. TREE ON CAR. POSSIBLE TORNADO DAMAGE.
&&
EVENT NUMBER OHX1500621
19Local storm report, Jul 2, 8:59 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 1 E LEBANON 36.21N 86.30W
07/02/2015 WILSON TN EMERGENCY MNGR
TREES DOWN AND TIN ROLLED UP ON ROOF OF PORTABLE
MEDICAL UNIT AT FAIRGROUNDS. POSSIBLE TORNADO DAMAGE.
&&
EVENT NUMBER OHX1500622
19Local storm report, Jul 2, 9:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD COOKEVILLE 36.16N 85.51W
07/02/2015 PUTNAM TN EMERGENCY MNGR
WATER OVER THE ROAD ON NEAL STREET. JEFFERSON AVE AND
VETERANS DR HAS BEEN CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER OHX1500623
10Local storm report, Jul 2, 9:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 7 N GAINESBORO 36.46N 85.65W
07/02/2015 JACKSON TN 911 CALL CENTER
FLOODING IN THE PINE LICK AND KEELING BRANCH HWY AREA.
WATER RESCUE ON GOING IN THE BRIMSTONE AREA.
&&
EVENT NUMBER OHX1500624
10Local storm report, Jul 2, 9:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM FLASH FLOOD 4 WSW COOKEVILLE 36.13N 85.57W
07/02/2015 PUTNAM TN EMERGENCY MNGR
WATER RISING INTO HOME AT MEADOW WOOD DR AND BURGESS
FALLS RD.
&&
EVENT NUMBER OHX1500625
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:10 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 2, 7:18 PM CDT | Tornado Warning | OHX | Wilson | 27 min |
| Jul 2, 7:28 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Overton | 2 hr |
| Jul 2, 7:45 PM CDT | Tornado Warning | OHX | Wilson | 30 min |
| Jul 2, 7:56 PM CDT | Special Weather Statement | OHX | Smith | 34 min |
| Jul 2, 8:08 PM CDT | Tornado Warning | OHX | Smith, Wilson | 22 min |
| Jul 2, 8:19 PM CDT | Special Weather Statement | OHX | Putnam | 41 min |
| Jul 2, 8:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jul 2, 9:06 PM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam, Smith | 3 hr |
| Jul 2, 9:30 PM CDT | Areal Flood Warning | OHX | Clay, Jackson, Overton | 3 hr |
| Jul 2, 9:40 PM CDT | Flash Flood Warning | OHX | Cumberland, Putnam, White | 4 hr |
| Jul 2, 9:50 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jul 3, 12:40 AM CDT | Areal Flood Warning | OHX | Clay, Overton, Putnam | 3 hr |
| Jul 3, 1:49 AM CDT | Flash Flood Warning | OHX | Cumberland, Putnam, White | 6 hr |
| Jul 3, 7:07 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton | 3 hr |
| Jul 3, 7:28 AM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 3 hr |
| Jul 3, 10:06 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Overton | 6 hr |
| Jul 3, 4:45 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Macon, Overton | 45 min |
| Jul 3, 4:51 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Macon, Overton | 39 min |
Nearby
Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.